# SDR SWAA060852

- Difficulty date: March 14, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 56,078 hours, 45,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE BELLY SKIN STRAP CORRODED AT BS 967, BL 0.  REPAIRED SKIN STRAP PER SRM.
